# SDR USAA2015033100009

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N547UW
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 12,832 hours, 4,581 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Demister
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 2015 SENT AN ACARS MSG TO DISPATCH ADVISING THAT THERE WAS A SMELL OF FUMES IN THE COCKPIT AREA DURING CLIMB OUT.  THEY ALSO ADVISED THAT THE A FLIGHT ATTENDANT SMELLED THE SAME ODOR AS WELL.  IT WAS THEN DETERMINED THAT THE BEST ACTION WOULD BE TO RETURN & HAVE MX MEET THE ACFT.  THE FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  THE FLIGHT WILL BE SWAPPED TO ANOTHER ACFT & OPERATE DELAYED.  ACCOMPLISHED THE CABIN AIR QUALITY TROUBLESHOOTING TASK CARD 26L0021001, CLEARED THE AVIONICS CHECK VLV IAW AMM 21-26-56-40-001-A & REPLACED THE DEMISTER FILTER IAW AM 21-26-43-400-003-A.  SEE USAA2015033100010.
